# SDR 9902272705

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802ER
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 2910 · Hydraulic System, Main
- Part: Interconnect
- Condition: Leaking
- Location: B Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT OF MKE, CREW NOTICED BOTH HYDRAULIC SYSTEM LIGHTS ILLUMINATED.  CREW DETERMINED THAT FLUID LOSS WAS IN 'B' SYSTEM AND CLOSED PUMP SWITCHES.  FLIGHT LANDED AT DTW WITHOUT INCIDENT.  DTW MAINTENANCE FOUND GROUND INNERCONNECT LEAKING AND REPLACED SAME.
